# SDR COMA0160752

- Difficulty date: September 25, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 7,987 hours, 8,281 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT #5574. DURING CLIMB OUT OF GRB AIRCRAFT ENCOUNTERED MULTIPLE BIRD STRIKES, RETURNED TO THE FIELD.PERFORMED BIRD STRIKE INSPECTION, NO DAMAGE NOTED.
